The L\(^p\)-integrability of the partial derivatives of a quasiconformal mapping. (English) Zbl 0258.30022


30C62 Quasiconformal mappings in the complex plane
30E20 Integration, integrals of Cauchy type, integral representations of analytic functions in the complex plane
Full Text: DOI


[1] B. V. Boyarskiĭ, Homeomorphic solutions of Beltrami systems, Dokl. Akad. Nauk SSSR (N.S.) 102 (1955), 661 – 664 (Russian).
[2] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85 – 139. · Zbl 0047.10201 · doi:10.1007/BF02392130
[3] F. W. Gehring, The \?^{\?}-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265 – 277. · Zbl 0258.30021 · doi:10.1007/BF02392268
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.